Translator Disclaimer
2008 Tate resolutions for Segre embeddings
David Cox, Evgeny Materov
Algebra Number Theory 2(5): 523-549 (2008). DOI: 10.2140/ant.2008.2.523

Abstract

We give an explicit description of the terms and differentials of the Tate resolution of sheaves arising from Segre embeddings of a×b. We prove that the maps in this Tate resolution are either coming from Sylvester-type maps, or from Bezout-type maps arising from the so-called toric Jacobian.

Citation

Download Citation

David Cox. Evgeny Materov. "Tate resolutions for Segre embeddings." Algebra Number Theory 2 (5) 523 - 549, 2008. https://doi.org/10.2140/ant.2008.2.523

Information

Received: 14 January 2008; Accepted: 28 May 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1168.13009
MathSciNet: MR2429452
Digital Object Identifier: 10.2140/ant.2008.2.523

Subjects:
Primary: 13D02
Secondary: 14M25

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.2 • No. 5 • 2008
MSP
Back to Top